# SDR IPXA2022080484878

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 67,900 hours, 13,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR INOPACCOMPLISHED TASK 52-11-02-010-801, ELECTRICAL OPENING OF FWD PASSENGER DOOR (LH). OPS CKS GOOD.
